MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC141200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, this patient underwent endovascular treatment abdominal aortic aneurysm and was implanted with gore® excluder® conformable aaa endoprosthesis devices.Additionally, endostaples /endoanchors were placed during the index procedure.Pre-procedure computed tomography angiography (cta) performed on (b)(6) 2025, determined the maximum diameter of the abdominal aorta measured 58 mm.The maximum diameter of the right common iliac artery (rcia) measured 15.4 mm and left common iliac artery (lcia) measured 12.5mm.Successful access, delivery, and accurate deployment of the devices to their intended location, and retrieval of the delivery system and technical success were reported.There were no corrective procedure(s) or complications related to the device or procedure.The patient tolerated the procedure and was discharged to home (self-care) on (b)(6) 2025.On (b)(6) 2025, the patient underwent follow-up cta which the maximum diameter of the abdominal aorta measured 58mm.No endoleaks or other device integrity events were reported.On (b)(6) 2026, the patient underwent follow-up cta which determined the maximum diameter of the abdominal aorta measured 58mm.No endoleaks or other device integrity events were reported.Gore imaging services review of the cta determined the distal left common iliac artery (lcia) and left external iliac artery (leia) are dissected.The dissection appears to be immediately adjacent to the plc141200.The dissection extends to the left common femoral.Due to the overlap of devices in the lcia evaluation for possible device fracture was unable to be determined.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25446734
Report Number3013164176-2026-03072
Device Sequence Number18507901
Product Code MIH
UDI-Device Identifier00733132618675
UDI-Public(01)00733132618675(17)280819
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPLC141200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/09/2026
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age5 MO
Patient SexFemale
Patient Weight85 KG